# SDR AALA20091223TUL04

- Difficulty date: December 23, 2009
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N973TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53623
- Aircraft time: 30,116 hours, 14,251 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR AFT DOOR JAMB AT STATION 210, LONGERON 15 LEFT, HAS A CRACKED WEB.  REMOVED AND INSTALLED WEB PER AARD 53-10-00-11.
